# SDR SWAA2019032030866

- Difficulty date: March 17, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 49,140 hours, 28,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LOCATER LIGHTS BULBS INOP.  R&R BULBS PER AMM.
